Weakly Sub-Gaussian Random Elements in Banach Spaces

Authors

  • N. N. Vakhaniya
  • V. V. Kvaratskheliya
  • V. I. Tarieladze

Abstract

We give a survey of properties of weakly sub-Gaussian random elements in infinite-dimensional spaces. Some new results and examples are also given.

Published

25.09.2005

Issue

Section

Research articles

How to Cite

Vakhaniya, N. N., et al. “Weakly Sub-Gaussian Random Elements in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 9, Sept. 2005, pp. 1187–1208, https://umj.imath.kiev.ua/index.php/umj/article/view/3678.